# SDR ASAA2023011141536

- Difficulty date: January 11, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 34,393 hours, 10,889 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE MESSAGE NUMBER 75-20801, T25 SIGNALS DISAGREE SHORT TIME FAULT. NUMBER ONE ENGINE. GROUNDED - YES. REMOVED & REPLACED J9 & J10 HARNESSES. PERFORMED GOOD INSTALLATION TESTS IAW B737-900 AMM 73-21-06.
